# SDR COEA2017071615810

- Difficulty date: July 16, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: S57112041206
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR UPPER STRIP SLAT HAS ONE HOLE WITH DAMAGE, RIB 7 - 8.  REPAIRED IAW SRAS ES-3446/17.
